# SDR DALA13042613217

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT CARGO COMPARTMENT BETWEEN FR 56 TO FR 57 AND STR 38R.   REPLACED WEB IN AFT CARGO COMPARTMENT BETWEEN FR 56 TO FR 57 AND STR 38R IAW SRM A320 51-72-11 AND DWG D53470321.
